MathSciNet Relay Station
MathSciNet bibliographic data
MR1854072 (2002g:49039) 49K20 (35Q53 93B35)
Hu, Changbing; Temam, Roger Robust control of the Kuramoto-Sivashinsky equation. Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 8 (2001), no. 3, 315–338.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement